In about 4 days i got my period which was earlier than it was supposed to but i know that it's normal because of the hormones the pill is rich in. Approximately 6 days ago my menstruation started again, well i though it did. It was brown in colour and not very heavy. It stopped after three days. Could anyone tell me what it could be? Is it just a plan B side effect or could it be something else?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Apr 2015 • 1 answer
Posted 25 Apr 2015 • 1 answer
Second month where I get my period a week before my inactive (hormone free) pills begin?! What's go?
Posted 19 Dec 2015 • 1 answer
Took Plan B about 2 or 3 weeks ago started to bloat about a few days ago and got my period 3 days a?
Posted 9 Mar 2017 • 1 answer
Posted 21 Aug 2018 • 1 answer